0
Medical MCQs
0

Amazon Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, 500 Count by Perrigo Company - Basic Care

Price: $6.99 $5.49
Product prices and availability are accurate as of 2023-03-15 15:36:38 UTC and are subject to change. Any price and availability information displayed on https://www.amazon.com/ at the time of purchase will apply to the purchase of this product.
You Save: $1.50 (21%)
Availability: In Stock
In Stock.
CERTAIN CONTENT THAT APPEARS ON THIS SITE COMES FROM AMAZON SERVICES LLC. THIS CONTENT IS PROVIDED 'AS IS' AND IS SUBJECT TO CHANGE OR REMOVAL AT ANY TIME.

Product Description

We are happy to stock the brilliant Amazon Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, 500 Count.

With so many on offer recently, it is great to have a name you can recognise. The Amazon Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, 500 Count is certainly that and will be a great buy.

For this great price, the Amazon Basic Care Aspirin Pain Reliever and Fever Reducer (NSAID), 325 mg Coated Tablets, 500 Count comes highly recommended and is always a popular choice with many people. Perrigo Company - Basic Care have included some great touches and this results in great value.

Product Features

ACTIVE INGREDIENT: The active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Compare to Bayer Aspirin active ingredient. SAFE PAIN RELIEF plus lifesaving benefits. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart. HEADACHE, ARTHRITIS AND MUSCLE PAIN can cause annoying discomfort any time of day. Basic Care Aspirin 325 mg Coated Tablets contain a nonsteroidal anti-inflammatory drug (NSAID) that temporarily relieves headaches and everyday aches & pains. CAFFEINE & DYE FREE: This product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free. ASPIRIN is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs. Use for adults and children 12 years and over.

Wait! We have something for you...

Don't leave empty-handed! Simply enter your email below and we will send you a great discount on our products:

We hate spam as much as you do! Your details are never shared and you can unsubscribe at any time.